Taking sterioids,been on 60mg for 8 weeks, 40mg now. Swelling in upper body getting worse. Legs an feet okay. Gained 5lbs in 3 days! Is this normal?
Weightgain is an associated side effect of steroid use.
i am suraj,17yr old,weighs 83kg, 5feet 10 tall. i hit gym daily and i wanna use endura mass gainer.i just wanna ask wether there is any steroid and drawbacks?
hi welcome to hcm
hi suraj for your height your just overweight your bmi 27.1 idont think you need to gain any more weight better tone up your body.regarding dietary supplements better eat natural foods than those
there is any communicate to low libido from doing weight lifting exercises naturaly without taking steroids supplements?should i lifting overweight?
A wrong myth in the mind of youngster .
Libido is a different thing and it don't relate in any way with weight lifting .
However pelvic floor exercises increases libido (due to scientific reason).
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions